# SDR 2000ZZZX318

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Gouged
- Location: Bs 319
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE CHORD AT STA 319, L19L HAS A GOUGE AND DENT DAMAGE.  REPAIRED GOUGED TEE CHORD AT STA 319, L19L PER EIA ECRA 941-53-093-2.
